# SDR IPXA2019062843835

- Difficulty date: June 27, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 89,248 hours, 15,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY BATT LIGHT BATT LOW.  DEFERRED PER MEL 33-50-4 DMP CW PLACARD INSTALLED.  **SUPPLEMENTAL SDR** DMP REVERSED.  REMOVE AND REPLACED EMERGENCY POWER BATTERY SUPPLY IAW AMM 33-51-01.  OPS CHECKS GOOD.  THIS CLEARS MEL M675066.  IPC 33-51-10-01/5J.
